

Sessions and Rooms: Day 1 Thursday 26 June 2025

| Time | Session | Room |
|---------------|---|-----------|
| 13:00 - 13:30 | Welcome from SIETAR Switzerland's Board: Introduction to Today's Program and Recognition of Conference Sponsors | Audi 1.24 |
| 13:30 - 15:00 | Parallel Sessions A (90 min) | |
| | IL01: Mary Gene Saudelli and Suzan Snaggs-Wilson Are We There Yet?: Discourse Analysis of Interviews of 3 Women Leaders | 3.22 |
| | IL02: Sanne Bosma and Marcel van der Poel | 3.24 |
| | Beyond Borders: Integrating Biology into Intercultural Communication and DEI Training | |
| | MM1: Gianni D'Amato, Francesca Poglia Mileti, and | Audi 1.24 |
| | Paula Nestea - Moderated by Katharina Addington- | |
| | Lefringhausen and Anne-Claude Lambelet | |
| | Shaping the Future of Migration: Rethinking Research on | |
| | Refugees and their Host Societies | |
| 16:00 - 17:30 | Parallel Sessions B (90 min) | |
| | IL03: Bjørn Z. Ekelund Break the Communication Ice – Intercultural Collaboration | 3.22 |
| | IL04: Carlos Nunez, Edwin Hagenbeek and Raya Nunez Mahdi | 3.24 |
| | Culture, Health Care and Servant Leadership | |
| | MM2: Eric Davoine, Barbara Stettler, Mariaelena Biliato – Moderated by Anne-Claude Lambelet and Paula Nestea Debate: How Universities Are Addressing the Needs of | Audi 1.24 |
| 17:45 - 18:15 | Refugee Students Reflections on the Day | Audi 1.24 |



Sessions and Rooms: Day 2 Friday 27 June 2025

| Time | Session | Room |
|---------------|---|-----------|
| 09:00 - 09:30 | Welcome from SIETAR Switzerland's Board: Introduction to Today's Program and Recognition of Conference Sponsors | Audi 1.24 |
| 09:30 - 10:30 | Keynote Speaker: Assoc. Prof. Dr Katharina Addington-Lefringhausen Intercultural Experiences Change You Too | Audi 1.24 |
| 11:00 - 11:45 | Parallel Sessions C (45 min) | |
| | IL05: Stefanie Neumann Intercultural Coaching in Organisational Settings: Supporting Leaders in Becoming Culturally Savvy | 3.24 |
| | IL06: Pia Stalder, Malika Abentak, Kalidou Seydou Sy, Nanga Désiré Coulibaly, Amani Charles Yokoli and Colette Djadeu Nguemedyam Responsible Global Management: From Theory to Practice | 3.22 |
| | IL07: Vincent Merk Creating a New Leadership in STEM Education | Audi 1.24 |
| 13:15 - 14:00 | Parallel Sessions D (45 min) | |
| | IL08: Claus Schreier, Nuntana Udomkit, Kevalin Puangyokeaw Setthakorn and Jillaine Farrar Bricolage vs. Effectuation: Thai Entrepreneurs' Blended Opportunity Creation Approach | Audi 1.24 |
| | IL09: Beth Yoder The Unexpected Path to Intercultural Leadership: Embracing Informal Learning | 3.24 |
| | IL10: Gabor Holch Back to Basics: Underrated Disruptions in Intercultural Executive Performance | 3.22 |



| Time | Session | Room |
|---------------|--|-----------------------|
| 14:15 - 15:00 | Parallel Sessions E (45 min) | |
| | IL11: Myriam Callegarin | 3.22 |
| | How to Shift Your Thinking: 5 Levels, 5 Outcomes | |
| | IL12: Sibylle Ganz-Koechlin and Tebuho Winnie | Audi 1.24 |
| | Kanyimba | |
| | How Do You Know What You Know? Knowledge – | |
| | Power – Leadership | |
| | IL13: Patricia Szobonya and Catherine Roche | 3.24 |
| | Knowledge Diplomacy: Geopolitical Activism through | |
| | Virtual Exchange | |
| 15:00 - 15:30 | Poster Presentations | 5 th Floor |
| 15:30 - 16:15 | Parallel Sessions F (45 min) | |
| | IL14: Papa Balla Ndong | Audi 1.24 |
| | Leading Across Cultures: Empowering Intercultural | |
| | Competence in Global Leadership | |
| | IL15: Dorian Maarse and Charles Obihara | 3.22 |
| | Connecting Medical Staff with a Diverse Patient | |
| | Population: The Results of a Pilot-Training Program in | |
| | an Oncology Hospital | |
| | IL16: Martina Suter | 3.24 |
| | Applying Intercultural Competence and Behaviour in | |
| | Hybrid Leadership | |
| 16:30 - 17:30 | Keynote Speaker: Dr Milton Bennett | Audi 1.24 |
| | Authoritarianism: A Devolution of Leadership | |
| | | |



Sessions and Rooms: Day 3 Saturday 28 June 2025

| Time | Session | Room |
|---------------|--|-----------------------|
| 08:45 - 09:00 | Introduction to Today's Program and Recognition of Conference Sponsors | Audi 1.24 |
| 09:00 - 10:00 | Keynote Speaker: Prof. Dr Ida Castiglioni Integral Leadership in a World of Fake | Audi 1.24 |
| 10:00 - 10:30 | Poster Presentations | 5 th Floor |
| 10:30 - 11:15 | Parallel Sessions G (45 min) | |
| | IL17: Angela Weinberger Using Tech and Content to Coach Inclusive Leaders | 3.22 |
| | IL18: Nuntana Udomkit, Claus Schreier and Shu-Hsiang (Ava) Chen Sustainability Challenges: How to Keep its Momentum During the Crisis? | Audi 1.24 |
| | IL19: Karin S. Moser Intercultural Challenges of Hybrid and Remote Working | 3.24 |
| 11:30 - 12:15 | Parallel Sessions H (45 min) | |
| | IL20: Maria Stergiou Authentic Listening: An Ontological Approach for Effective Intercultural Leadership | 3.24 |
| | IL21: Patrick Schmidt Deconstructing Unconscious Biases – Exploring the Mind Through Art and Neuroscience | Audi 1.24 |
| | IL22: Sandrina Meldau Basic Coaching Tools for Global Leaders – interactive session | 3.22 |
| 12:15 - 13:15 | Poster Presentations | 5 th Floor |



| Session | Room |
|--|---|
| Parallel Sessions I (45 min) | |
| IL23: Anastasiia Grynko | Audi 1.24 |
| Teaching Intercultural Competence in Higher Business | |
| Education: Students' Expectations and Application of | |
| Case-Based Observation-Analysis-Reflection Method | |
| IL24: Lynn Williams | 3.22 |
| Acknowledging Multiple Voices: Lessons from Culturally | |
| Responsive Teaching | |
| IL25: Kyriaki Koukouraki | withdrawn |
| • | |
| for a Diverse World | |
| Parallel Sessions J (45 min) | |
| IL26: Bjørn Z. Ekelund | 3.22 |
| Diversity Icebreaker Across Disciplines and Cultures | |
| IL27: Oluwayemisi Ojo and Abiud Maosa Bosire | 3.24 |
| Intercultural Leadership in Higher Education: Creating | |
| Spaces for International Students Integration | |
| IL28: Geoffrey Bwireh | Audi 1.24 |
| Intercultural Leadership in the Work of Congolese | |
| Refugees in Nakivale Refugee Settlement, Uganda | |
| Bridging Insights to Action: The Path Ahead for | Audi 1.24 |
| Intercultural Leadership, Poster Award, Sponsor | |
| Farewells and Recognition | |
| | Parallel Sessions I (45 min) IL23: Anastasiia Grynko Teaching Intercultural Competence in Higher Business Education: Students' Expectations and Application of Case-Based Observation-Analysis-Reflection Method IL24: Lynn Williams Acknowledging Multiple Voices: Lessons from Culturally Responsive Teaching IL25: Kyriaki Koukouraki Cultural Competency in Action: Elevating Staff Skills for a Diverse World Parallel Sessions J (45 min) IL26: Bjørn Z. Ekelund Diversity Icebreaker Across Disciplines and Cultures IL27: Oluwayemisi Ojo and Abiud Maosa Bosire Intercultural Leadership in Higher Education: Creating Spaces for International Students Integration IL28: Geoffrey Bwireh Intercultural Leadership in the Work of Congolese Refugees in Nakivale Refugee Settlement, Uganda Bridging Insights to Action: The Path Ahead for Intercultural Leadership, Poster Award, Sponsor |